Please use this identifier to cite or link to this item:
Title: A generalization of a combinatorial identity with applications to higher binomial moments
Authors: González Sánchez, Luis 
Santana Del Pino, Ángelo 
UNESCO Clasification: 12 Matemáticas
Issue Date: 2009
Journal: JP Journal of Algebra, Number Theory and Applications 
Abstract: A well-known combinatorial identity involving sums of integer powers is generalized. This generalization provides a new recurrence relation for the raw moments of the binomial distribution. Further, a similar recurrence relation for the central moments is derived. All these moments are recursively obtained from the corresponding moment of order zero, i.e., the unity.
ISSN: 0975 - 1548
Source: Journal of Algebra, Number Theory: Advances and Applications , Vol. 1 (2), p. 75-88
Appears in Collections:Artículos
Show full item record

Google ScholarTM



Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.